# SDR MWEA040225

- Difficulty date: December 23, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N912ME
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 3,378 hours, 1,898 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Clevis
- Condition: Binding
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

CREW NOTED BINDING IN THE ELEVATOR CONTROLS.  FOUND MINOR CONTACT ON ELEVATOR STANDBY LOOP CLEVIS AND TENSION CLEVIS LINKS AT CABLE RUNS 5B AND 6B.  PERFORMED ENGINEERING TECHNICAL ACTION (ETA) 0318; REFERENCE BOEING COMMUNICATION 1-56549321.
